# SDR CALA9901541

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 65771
- Condition: Failed
- Location: E/E Bay
- Part time: 40,321 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A BURNING ODOR ENTERED THE COCKPIT AND CABIN ON CLIMBOUT FROM ABQ.  THE AIRCRAFT WAS RETURNED TO ABQ WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AVIONICS COOLING FAN INOPERATIVE.  THE AVIONICS COOLING FAN WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD.
